# SDR UALA2009010900097

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 48,948 hours, 17,773 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Director
- Part number: Z010H000520A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AND NO SMOKING-FASTEN SEAT BELT SIGN LIGHTS THROUGHOUT CABIN WILL NOT EXTINGUISH.  EMERG EXIT LIGHTS WILL NOT EXTINGUISH. TROUBLESHOT TO A CIDS DIRECTOR. REPLACED THE CIDS DIRECTOR.
